It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Side effects

page: 1
0

log in

join
share:

posted on Aug, 2 2006 @ 10:28 AM
link   
Why do they list "drowsiness" as a side effect of sleeping pills?
Just wondering..




posted on Aug, 2 2006 @ 01:25 PM
link   
LOL

Apparently some of my posts should list Drowsiness, as a side effect as well!



posted on Aug, 22 2006 @ 01:11 PM
link   
hahah.
yes, actually, they do. :p
i just checked. found out the name of one type, and checked the side effects of it.
"addiction, drowsiness, "hang over", muscular weakness." amongst others.

so, if you wanna be addicted, sleepy, hung over and.. weak, GO AHEAD!



posted on Aug, 22 2006 @ 08:18 PM
link   
lol, Ok, that is really funny, I just checked what I have in the house for those nights when I can't sleep and I have to open the store really early in the morning.. My bottle says.. warning, drowsiness my occur.

I say, well let's hope so!! That is why I take it.. hehehe That is too funny!



posted on Aug, 22 2006 @ 08:39 PM
link   
All I can say is..



ZZZZzzzzz......

[edit on 8/22/2006 by Mechanic 32]



posted on Aug, 22 2006 @ 10:30 PM
link   
apparently sitting on my butt all the time causes it to be numb.

the FDA shall hear of this.



posted on Aug, 22 2006 @ 10:46 PM
link   

Originally posted by spacedoubt

Why do they list "drowsiness" as a side effect of sleeping pills?
Just wondering..


Apparently it’s for the same reason that my curling iron comes with a tag that warns “This appliance gets hot.” Or why Preparation H labels state that it is not for oral consumption. But seriously, the drowsy side effects may occur and continue upon awaking. There are some meds that I can’t take because I feel loopy all the next day.



posted on Aug, 23 2006 @ 02:35 AM
link   
i suppose it's like the "hang over" thing.
you feel sleepy and stuff all the time, throughout the day.

..hey, that sounds like me. although, i'm not on any pills.
hmm. maybe someone slips pills in my orange juice..



posted on Aug, 23 2006 @ 03:17 AM
link   
Not too long ago I saw a Viagra ad on TV and in the side effects they warned about possible eye damage or blindness.

"WTF!?" is an understatement right there.



posted on Aug, 23 2006 @ 03:22 AM
link   

Originally posted by ufia
Not too long ago I saw a Viagra ad on TV and in the side effects they warned about possible eye damage or blindness.

"WTF!?" is an understatement right there.


yeah, i know, i've heard of that.
i'm glad i'm not a boy with problems that need viagra to be solved :p
i'd rather keep my eyes undamaged and.. i like to see. although i need contacts to do so properly. :p



new topics

top topics



 
0

log in

join